MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN IDRIVE ULTRA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN IDRIVE ULTRA; STAPLE, IMPLANTABLE
Model Number IDRVULTRA2
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Codes Tissue Damage (2104); No Code Available (3191)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on an open procedure, while dissecting the sigmoid colon, the reload only fired until 10mm then stopped firing further.The surgeon removed the reload then performed anastomosis through suturing.The surgical time was extended for 2.5 hours as the surgeon had to clean the colon and perform the manual anastomosis.

Brand Name
IDRIVE ULTRA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10309927
Report Number1219930-2020-02955
Device Sequence Number811471
Product Code GDW
UDI-Device Identifier10884521510579
UDI-Public10884521510579
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121510
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIDRVULTRA2
Device Catalogue NumberIDRVULTRA2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight76